Bulletin of the Belgian Mathematical Society - Simon Stevin

{$m$}-systems of polar spaces and {SPG} reguli

D. Luyckx

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 9, Number 2 (2002), 177-183.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102715097

Mathematical Reviews number (MathSciNet)
MR2017074

Zentralblatt MATH identifier
1041.51004

Subjects
Primary: 51E14: Finite partial geometries (general), nets, partial spreads
Secondary: 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx]

Keywords
{$m$}-system {SPG} regulus semipartial geometry

Citation

Luyckx, D. {$m$}-systems of polar spaces and {SPG} reguli. Bull. Belg. Math. Soc. Simon Stevin 9 (2002), no. 2, 177--183. https://projecteuclid.org/euclid.bbms/1102715097


Export citation